GNC VITAMINS IN EXCESS? (HELP) - Vitamins, Supplements and Nutrition - Forums and Community

Jump to content


About MPA

MPA is a site dedicated to the support or recovery of those suffering from eating disorders or body dysmorphic disorders. Please be sensitive to this fact when creating an account and contributing to the board.


GNC VITAMINS IN EXCESS? (HELP)

vitamine side effects gnc metabolism

  • Please log in to reply
3 replies to this topic

#1 Guest_Loli_*

Guest_Loli_*
  • Guests

Posted 28 July 2013 - 11:58 AM

So I know not everyone is a doctor here but since you might have experienced the same situation as I am, I have few questions.

 

So the vitamins I'm taking are these http://www.gnc.com/p...ductId=13315607

 

GNC Women's Ultra Mega® Energy and Metabolism

 

And ever since I started taking my urine is bright bright yellow. Considering I drink more than 2 L of water everyday I'm very concerned it might be affecting my health.

 

Any tips/suggestions are very welcome since I can't really afford seeing a doctor these weeks.



#2 Guest_Asia_*

Guest_Asia_*
  • Guests

Posted 28 July 2013 - 12:06 PM

Does this help? Straight from the Internet LoL

If you recently started taking a daily multivitamin, you may be alarmed or at least surprised to find that your urine is bright neon yellow when you use the bathroom, especially if you’ve heard that you should drink water until your urine is pale yellow or almost clear.

Do not be alarmed, this is a harmless side effect of taking a multivitamin, and simply means you are eliminating excess vitamins.

Although the color of your urine may show that your body is absorbing and eliminating nutrients, it is not necessarily an indication of the efficacy of a vitamin product.

Certain vitamins (such as vitamin C or riboflavin) may cause a change in the color of urine, and water soluble vitamins are flushed from your body on a daily basis because your body doesn’t store them. If you’re concerned about the bright color of your urine, talk to your doctor.

#3 mybeach

mybeach

    Advanced Sage

  • Members
  • PipPipPipPipPipPipPipPipPip
  • 1379 posts

Posted 29 July 2013 - 04:37 PM

It is harmless.. it also had to do with the quality of the vitamin. GNC vitamins are really not the highest and have a tendency to change urine color because the body is not absorbing them completely. If you were to look closely, you might find some of the pill still whole (although a bit smaller) in your poo.
UGW: When I take up only the amount of space in the universe that I deserve

#4 Sazza

Sazza

    Member

  • Members
  • PipPip
  • 22 posts

Posted 24 October 2013 - 10:24 AM

I took GNC vitamins as well and my pee was yellow as well,it's the norm :)



Also tagged with one or more of these keywords: vitamine, side effects, gnc, metabolism

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users